Advil Allergy and Congestion Relief, Pain Reliever, Fever Reducer and Allergy Relief with Ibuprofen, Phenylephrine HCl and Chlorpheniramine Maleate 4 mg - 10 Coated Tablets
Advil Allergy and Congestion Relief stops tough allergy and sinus symptoms in their tracks. This allergy and sinus medicine delivers multi-symptom relief in one pill. Each dose contains ibuprofen 200mg—an anti inflammatory pain reliever and fever reducer that fights headache, fever and body aches. Phenylephrine HCl 10mg—a nasal decongestant—and chlorpheniramine maleate 4 mg—an antihistamine— work together to control runny nose, sneezing, sinus pressure, nasal congestion and swelling, and itchy, watery eyes. Just one of these tablets helps control your tough allergy and sinus symptoms for four hours. These allergy relief tablets are easily portable, keeping you ready whenever allergy and nasal sinus pressure symptoms strike. Trust Advil to control your allergy and sinus symptoms.